The Falkner-Skan equation II: Dynamics and the bifurcations of P- and Q-orbits
UNSPECIFIED. (2002) The Falkner-Skan equation II: Dynamics and the bifurcations of P- and Q-orbits. JOURNAL OF DIFFERENTIAL EQUATIONS, 183 (1). pp. 1-55. ISSN 0022-0396Full text not available from this repository.
Official URL: http://dx.doi.org/10.1006/jdeq.2001.4100
The Falkner-Skan equation is a reversible three-dimensional system of ordinary differential equations with two distinguished straight-line trajectories which form a heteroclinic loop between fixed points at infinity. We showed in the previous paper (1995, J Differential Equations 119, 336-394) that at positive integer values of the parameter 2 there are bifurcations creating large sets of periodic and other interesting trajectories. Here we show that all but two of these trajectories are destroyed in another sequence of bifurcations as lambda --> infinity, and by considering topological invariants and orderings on certain manifolds we obtain unusually detailed information about the sequences of bifurcations which can occur. (C) 2002 Elsevier Science (USA).
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF DIFFERENTIAL EQUATIONS|
|Publisher:||ACADEMIC PRESS INC ELSEVIER SCIENCE|
|Official Date:||20 July 2002|
|Number of Pages:||55|
|Page Range:||pp. 1-55|
Actions (login required)
Downloads per month over past year